# SDR AALA20011313

- Difficulty date: June 21, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stiffener
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VERTICAL STIFFENER CORRODED.  REMOVED AND REPLACED STIFFENER 51-10-00.  (M)
